Alert archive / Indiana / Flash Flood Warnings in 2010

Flash Flood Warning 35, NWS Indianapolis, IN

June 22, 20104 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 6:24 AM EDT for 4 counties in Indiana. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2010, 6:24 AM EDT (10:24 UTC)
Expired
Jun 22, 2010, 12:05 PM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Boone County, IN, Delaware County, IN, Hamilton County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 64 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:00 AM EDTHEAVY RAIN 2.45Sheridan, INAMOUNT FROM 7 AM JUNE 21ST TO 7 AM JUNE 22ND.
Jun 22, 7:19 AM EDTFLOOD1 E Fishers, INWATER STARTING TO FLOW ONTO I69 NEAR EXIT 3.
Jun 22, 7:30 AM EDTFLASH FLOODFishers, IN4 TO 6 INCHES OF WATER OVER WEST BOUND LANE AT 116TH ST EAST OF HAGUE RD AND EAST OF CUMBERLAND RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 66 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WGUS53 KIND 221024
FFWIND
INC011-035-057-095-221630-
/O.NEW.KIND.FF.W.0035.100622T1024Z-100622T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
624 AM EDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOONE COUNTY IN CENTRAL INDIANA...
  DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  HAMILTON COUNTY IN CENTRAL INDIANA...
  MADISON COUNTY IN CENTRAL INDIANA...

* UNTIL 1230 PM EDT

* AT 623 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. AN ADDITIONAL 1 TO 23 INCHES OF RAINFALL IS EXPECTED  
  THROUGH 9 AM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ANDERSON...MUNCIE...ALEXANDRIA...CARMEL...ELWOOD...FISHERS...
  LEBANON...NOBLESVILLE AND ZIONSVILLE.

THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 130 AND 151.

THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 4 AND 52.

THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 47 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4010 8522 4010 8557 3995 8559 3994 8671
      4019 8669 4019 8624 4023 8587 4040 8586
      4039 8521

$$

RYAN
1 follow-up statement
792 
WGUS73 KIND 221605
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1205 PM EDT TUE JUN 22 2010

INC011-035-057-095-221619-
/O.CAN.KIND.FF.W.0035.000000T0000Z-100622T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-DELAWARE-HAMILTON-MADISON-
1205 PM EDT TUE JUN 22 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BOONE...HAMILTON...
DELAWARE AND MADISON COUNTIES IS CANCELLED...

IT HAS BEEN REPLACED BY AN AREAL FLOOD WARNING FOR LONGER TERM 
FLOODING.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 4010 8522 4010 8557 3995 8559 3994 8671
      4019 8669 4019 8624 4023 8587 4040 8586
      4039 8521

$$

JK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:16 AM EDT, 8 minutes earlier.

Area forecast discussion, Jun 22, 6:16 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 AM EDT TUE JUN 22 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A PERSISTENT FRONTAL BOUNDARY AND SEVERAL WEAK IMPULSES IN THE
UPPER LEVEL FLOW WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE
FORECAST THE NEXT FEW DAYS. HOT TEMPS WILL CONTRIBUTE TO AN
UNSTABLE ENVIRONMENT...INCREASING THE LIKELIHOOD FOR POPUP
CONVECTION THROUGH MID WEEK.

&&

.NEAR TERM /THIS MORNING/...
CURRENT RADAR MOSAIC IS SHOWING WIDESPREAD CONVECTION ACROSS
CENTRAL INDIANA...AND THIS ACTIVITY WILL PERSIST THROUGH DAYBREAK
AS BOUNDARY REMAINS DRAPED ACROSS NORTHERN ILLINOIS AND CENTRAL
INDIANA. CONVECTION HAS BASICALLY LINED OUT WITH EMBEDDED CELLS
EXHIBITING SOME SUPERCELLULAR BEHAVIOR.

&&

.SHORT TERM /TODAY THROUGH THURSDAY/...

GFS/NAM/EURO ARE ALL SHOWING SOUTHWEST FLOW AND HOT/HUMID
CONDITIONS ACROSS CENTRAL INDIANA ONCE AGAIN THIS AFTERNOON. THE
PERSISTENT FRONTAL BOUNDARY SHOULD SET UP FURTHER NORTH ACROSS
SOUTHERN WISCONSIN AND SOUTHERN MICH TODAY...BUT SB CAPES IN
EXCESS OF 4K AND LI/S AS LOW AS -11 WILL KEEP THE THREAT FOR POPUP
CONVECTION IN CENTRAL INDIANA. THE MAIN THREAT SHOULD BE DAMAGING
WINDS. HEAT INDICES WILL APPROACH THE 100 DEGREE MARK OVER
SOUTHWEST PORTIONS OF FORECAST AREA...SO WENT WITH HEAT ADVISORY
ONCE AGAIN TODAY.

CONVECTION SHOULD TAPER OFF TONIGHT WITH LOSS OF DIURNAL
HEATING...BUT KEPT CHANCE POPS IN TOMORROW AS CENTRAL INDIANA FALLS
IN A WARM SECTOR OF A SURFACE LOW PASSING OVER THE UPPER MIDWEST.
PATTERN WILL CHANGE TOMORROW NIGHT AS A COLD FRONT SLIDES ACROSS THE
AREA...BRINGING A HALT TO THE ACTIVE WEATHER THROUGH THE END OF THE
WEEK.

TEMPS...MODELS HAVE GOOD HANDLE ON TEMPS...SO WENT WITH A BLEND
THROUGH THE SHORT TERM. TRENDED ON THE HIGHER SIDE OF GUIDANCE
TODAY AND TOMORROW WITH SOUTHWEST FLOW. THURSDAY...STUCK CLOSE TO
GUIDANCE WITH HIGHS DROPPING A BIT INTO THE UPPER 80S IN WAKE OF
WEDNESDAY NIGHT/S COLD FRONT. AS FAR AS LOWS...STUCK WITH GUIDANCE
AND KEPT THEM IN THE LOW 70S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A
SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED AT THE
END OF THE WEEK THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH
SHUTTLES EASTWARD ACROSS THE REGION. AFTER A SHORT REPRIEVE FROM
THE HEAT ON THURSDAY...ANOTHER WARMUP BACK INTO THE UPPER 80S AND
LOW 90S IS EXPECTED FOR THE WEEKEND.

BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT
APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL
HELP TO MODERATE HEATING SOMEWHAT.

PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS
SOUTH THROUGH THE REGION.

&&

.AVIATION.../221200 TAF ISSUANCE/...
THUNDERSTORMS CONTINUE TO IMPACT THE AREA ALONG A QUASI STATIONARY
BOUNDARY EARLY THIS MORNING. EXPECT STORMS WILL DIMINISH BY MID
MORNING WITH SKIES BECOMING PARTLY CLOUDY. WITH THE ATMOSPHERE
ONCE AGAIN BECOMING HIGHLY UNSTABLE LATER THIS AFTERNOON AND THE
BOUNDARY LIFTING ONLY SLOWLY NORTH...SCATTERED CONVECTION WILL
DEVELOP FOR THE LATE AFTERNOON AND EVENING. WILL CARRY CB MENTION
AT ALL TERMINALS...WITH LATER SHIFTS EMPLOYING MORE DETAILS AS
THE PATTERN EVOLVES. CONVECTION SHOULD THEN SHIFT INTO NORTHERN
INDIANA ALONG THE BOUNDARY TONIGHT. WINDS WILL GENERALLY BE
SOUTH/SOUTHWEST FOR MUCH OF THE FORECAST PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING
FOR INZ051>053-060>062-067>070.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....NIELD/TDUD
AVIATION...RYAN
Hazardous weather outlook, Jun 22, 4:05 AM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 AM EDT TUE JUN 22 2010

INZ021-028>031-035>049-051>057-060>065-067>072-230815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
405 AM EDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW
STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING
ESPECIALLY NORTH OF INTERSTATE 70. DAMAGING WINDS...HAIL...HEAVY
RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY
STORMS THAT BECOME SEVERE.

HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL
INDIANA...MAINLY SOUTH OF 70.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA
THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME
FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE
EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR.

THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY
WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE.

EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH
WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95
TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR
TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 22, 4:35 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     TSTM WND DMG     3 SE FISHERS            39.92N 85.98W
06/22/2010                   MARION             IN   AMATEUR RADIO

            HEALTHY TREE/TREE LIMB DOWN...SNAPPED OFF AT BASE WITH 10
            INCH DIAMETER

&&

HEROLD
Local storm report, Jun 22, 4:45 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HEAVY RAIN       3 E CARMEL              39.97N 86.05W
06/22/2010  M0.90 INCH       HAMILTON           IN   AMATEUR RADIO

            RAINFALL SINCE MIDNIGHT. SINCE APPROX 9 AM JUNE 21ST 1.70
            INCHES HAS FALLEN.

&&

HEROLD
Local storm report, Jun 22, 4:50 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     HEAVY RAIN       INDIANAPOLIS INT'L AIRP 39.72N 86.29W
06/22/2010  M1.15 INCH       MARION             IN   ASOS

            AMOUNT SINCE 1 AM. SINCE 1 AM JUNE 21ST 3.10 INCHES HAS
            FALLEN.

&&

HEROLD
Local storm report, Jun 22, 4:59 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
459 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     MCCORDSVILLE            39.91N 85.93W
06/22/2010                   HANCOCK            IN   AMATEUR RADIO

            LARGE TREE AND POWER LINES DOWN IN AREA OF CARROLL ROAD
            AND 96TH STREET. TREE IS APPROX 4 FEET IN DIAMETER AT
            BASE.

&&

HEROLD
Local storm report, Jun 22, 5:03 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     5 NW WILLIAMSPORT       40.34N 87.36W
06/21/2010                   WARREN             IN   COUNTY OFFICIAL

            TOOL SHED DAMAGED AND GRAIN BINS KNOCKED OVER.

0947 PM     TSTM WND DMG     WEST LEBANON            40.27N 87.38W
06/21/2010                   WARREN             IN   EMERGENCY MNGR

            TREES DOWN. ESTIMATED WINDS 60 MPH.

0955 PM     FUNNEL CLOUD     VEEDERSBURG             40.11N 87.26W
06/21/2010                   FOUNTAIN           IN   TRAINED SPOTTER

            MOVING SOUTHEAST.

1005 PM     HAIL             11 S LAFAYETTE          40.25N 86.87W
06/21/2010  E0.88 INCH       TIPPECANOE         IN   AMATEUR RADIO

            ALSO 53MPH WINDS

1009 PM     TSTM WND GST     10 S LAFAYETTE          40.27N 86.87W
06/21/2010  E60.00 MPH       TIPPECANOE         IN   AMATEUR RADIO

1010 PM     TSTM WND DMG     7 SW LAFAYETTE          40.34N 86.96W
06/21/2010                   TIPPECANOE         IN   LAW ENFORCEMENT

            TREE DOWN IN WEST POINT NEAR THE INTERSECTION OF STATE
            ROUTE 25 AND COUNTY ROAD 750W. TIME ESTIMATED.

1025 PM     TSTM WND GST     N CRAWFORDSVILLE        40.04N 86.90W
06/21/2010  M62.00 MPH       MONTGOMERY         IN   EMERGENCY MNGR

1120 PM     TSTM WND DMG     PITTSBORO               39.87N 86.46W
06/21/2010                   HENDRICKS          IN   AMATEUR RADIO

            LARGE TREE DOWN.

1212 AM     TSTM WND DMG     2 E SOUTHPORT           39.66N 86.08W
06/22/2010                   MARION             IN   TRAINED SPOTTER

            60 MPH MEASURED GUST ALONG WITH PENNY SIZE HAIL

1256 AM     TSTM WND GST     2 S BROWNSBURG          39.81N 86.39W
06/22/2010  E50.00 MPH       HENDRICKS          IN   TRAINED SPOTTER

0105 AM     HEAVY RAIN       AVON                    39.76N 86.38W
06/22/2010  M0.00 INCH       HENDRICKS          IN   BROADCAST MEDIA

            2.65 INCHES...DAILY TOTAL

0108 AM     TSTM WND GST     1 SW SPEEDWAY           39.78N 86.26W
06/22/2010  E50.00 MPH       MARION             IN   TRAINED SPOTTER

0125 AM     HEAVY RAIN       3 W SPEEDWAY            39.79N 86.30W
06/22/2010  M0.00 INCH       MARION             IN   AMATEUR RADIO

            1.89 INCHES IN 1 HOUR AND 20 MINUTES

0130 AM     HAIL             2 N AVON                39.79N 86.38W
06/22/2010  M0.88 INCH       HENDRICKS          IN   AMATEUR RADIO

0133 AM     HAIL             3 W SPEEDWAY            39.79N 86.30W
06/22/2010  M0.50 INCH       MARION             IN   AMATEUR RADIO

            AT 10TH AVENUE AND COUNTRY CLUB ROAD

0140 AM     FLASH FLOOD      SOUTHPORT               39.66N 86.12W
06/22/2010                   MARION             IN   AMATEUR RADIO

            WATER FLOWING OVER ROAD AT U.S. 31 AND STOP 12

0140 AM     TSTM WND GST     WEST LAFAYETTE          40.44N 86.91W
06/22/2010  M61.00 MPH       TIPPECANOE         IN   BROADCAST MEDIA

0140 AM     HEAVY RAIN       1 SW SPEEDWAY           39.78N 86.26W
06/22/2010  M2.40 INCH       MARION             IN   AMATEUR RADIO

            AMOUNT SINCE MIDNIGHT.

0144 AM     FLOOD            3 WSW SPEEDWAY          39.78N 86.30W
06/22/2010                   MARION             IN   AMATEUR RADIO

            NEAR WEST 21ST STREET AND NORTH RACEWAY ROAD A CREEK IS
            OVERFLOWING BADLY INTO A BACKYARD.

0150 AM     HAIL             WEST LAFAYETTE          40.44N 86.91W
06/22/2010  U1.00 INCH       TIPPECANOE         IN   TRAINED SPOTTER

0245 AM     TSTM WND GST     LADOGA                  39.92N 86.80W
06/22/2010  E50.00 MPH       MONTGOMERY         IN   TRAINED SPOTTER

0245 AM     TSTM WND DMG     LADOGA                  39.92N 86.80W
06/22/2010                   MONTGOMERY         IN   TRAINED SPOTTER

            SEVERAL LIMBS DOWN FROM ESTIMATED 50 MPH GUST. POWER OUT.

0318 AM     TSTM WND GST     3 E CARMEL              39.97N 86.05W
06/22/2010  E60.00 MPH       HAMILTON           IN   AMATEUR RADIO

            ESTIMATE OF 50 TO 60 MPH AT 131ST AND HAZEL DELL PARKWAY.
            TORENTIAL RAIN.

0326 AM     HAIL             NOBLESVILLE             40.06N 86.03W
06/22/2010  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

            BRIEF PERIOD OF HAIL.

0334 AM     TSTM WND DMG     3 SE FISHERS            39.92N 85.98W
06/22/2010                   MARION             IN   AMATEUR RADIO

            HEALTHY TREE/TREE LIMB DOWN...SNAPPED OFF AT BASE WITH 10
            INCH DIAMETER

0334 AM     TSTM WND GST     MCCORDSVILLE            39.91N 85.93W
06/22/2010  M76.00 MPH       HANCOCK            IN   TRAINED SPOTTER

            LOCATED AT 96TH STREET AND OLIO STREETS. SUSTAINED WINDS
            OF 46 MPH

0335 AM     TSTM WND DMG     CASTLETON               39.90N 86.05W
06/22/2010                   MARION             IN   AMATEUR RADIO

            POWER LINES DOWN AT 75TH AND STATE ROAD 67.

0435 AM     HEAVY RAIN       3 E CARMEL              39.97N 86.05W
06/22/2010  M0.90 INCH       HAMILTON           IN   AMATEUR RADIO

            RAINFALL SINCE MIDNIGHT. SINCE APPROX 9 AM JUNE 21ST 1.70
            INCHES HAS FALLEN.

0447 AM     HEAVY RAIN       INDIANAPOLIS INT'L AIRP 39.72N 86.29W
06/22/2010  M1.15 INCH       MARION             IN   ASOS

            AMOUNT SINCE 1 AM. SINCE 1 AM JUNE 21ST 3.10 INCHES HAS
            FALLEN.

0455 AM     TSTM WND DMG     MCCORDSVILLE            39.91N 85.93W
06/22/2010                   HANCOCK            IN   AMATEUR RADIO

            LARGE TREE AND POWER LINES DOWN IN AREA OF CARROLL ROAD
            AND 96TH STREET. TREE IS APPROX 4 FEET IN DIAMETER AT
            BASE.

&&

HEROLD
Local storm report, Jun 22, 5:10 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND GST     INDIANAPOLIS            39.78N 86.15W
06/22/2010  M58 MPH          MARION             IN   EMERGENCY MNGR

&&

TDUD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:28 PM EDTSevere Thunderstorm WarningINDWarren47 min
Jun 21, 8:39 PM EDTFlash Flood WarningINDWarren6 hr
Jun 21, 8:47 PM EDTTornado WarningINDFountain, Warren43 min
Jun 21, 9:31 PM EDTSpecial Weather StatementINDTippecanoe, Warren44 min
Jun 21, 9:38 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren52 min
Jun 21, 9:42 PM EDTFlash Flood WarningINDFountain, Tippecanoe5 hr
Jun 21, 9:45 PM EDTTornado WarningINDMontgomery, Tippecanoe45 min
Jun 21, 9:46 PM EDTTornado WarningINDFountain, Warren44 min
Jun 21, 10:05 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe40 min
Jun 21, 10:31 PM EDTAreal Flood AdvisoryINDMontgomery3 hr
Jun 21, 10:34 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion41 min
Jun 21, 10:36 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery54 min
Jun 21, 10:44 PM EDTFlash Flood WarningINDFountain, Parke, Vermillion6 hr
Jun 21, 11:09 PM EDTFlash Flood WarningINDBoone, Montgomery6 hr
Jun 21, 11:14 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion46 min
Jun 21, 11:20 PM EDTSevere Thunderstorm WarningINDBoone, Hancock, Hendricks, Johnson, Marion, Morgan40 min
Jun 21, 11:45 PM EDTFlash Flood WarningINDHendricks, Marion5 hr
Jun 21, 11:54 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby51 min
Jun 22, 12:18 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more42 min
Jun 22, 12:35 AM EDTFlash Flood WarningINDHancock, Rush, Shelby6 hr
Jun 22, 12:41 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Shelby19 min
Jun 22, 12:42 AM EDTFlash Flood WarningINDJohnson6 hr
Jun 22, 12:57 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan48 min
Jun 22, 1:30 AM EDTFlash Flood WarningINDCarroll, Howard6 hr
Jun 22, 1:45 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren45 min
Jun 22, 1:55 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren50 min
Jun 22, 1:58 AM EDTFlash Flood WarningINDTippecanoe, Warren6 hr
Jun 22, 2:14 AM EDTFlash Flood WarningINDDelaware, Madison6 hr
Jun 22, 2:34 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam41 min
Jun 22, 2:39 AM EDTFlash Flood WarningINDClinton, Tipton6 hr
Jun 22, 2:49 AM EDTTornado WarningINDBoone, Hendricks22 min
Jun 22, 3:04 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam41 min
Jun 22, 3:15 AM EDTFlash Flood WarningINDHamilton4 hr
Jun 22, 3:36 AM EDTFlash Flood WarningINDParke, Putnam6 hr
Jun 22, 3:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more22 min
Jun 22, 4:45 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 22, 5:33 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion4 hr
Jun 22, 5:47 AM EDTFlash Flood WarningINDHancock, Johnson, Morgan, Rush, Shelby6 hr
Jun 22, 6:21 AM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe, Tipton, Warren6 hr
Jun 22, 6:29 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:43 AM EDTRiver Flood WarningINDShelby64 hr
Jun 22, 6:44 AM EDTFlash Flood WarningINDHenry5 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDDelaware, Madison29 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Madison41 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Marion55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDGreene, Owen6 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDClay, Greene55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMontgomery, Parke41 hr
Jun 22, 7:57 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White6 days
Jun 22, 8:43 AM EDTFlash Flood WarningINDHendricks6 hr
Jun 22, 8:53 AM EDTFlash Flood WarningINDMorgan6 hr
Jun 22, 8:58 AM EDTAreal Flood WarningINDFountain, Montgomery, Warren41 min
Jun 22, 9:08 AM EDTFlash Flood WarningINDHendricks3 hr
Jun 22, 9:28 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren24 hr
Jun 22, 10:17 AM EDTAreal Flood WarningINDDecatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more24 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 12:02 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more24 hr

Nearby

Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.